# SDR 2007FA0001017

- Difficulty date: August 30, 2007
- Submitted: November 21, 2007
- Operation: General aviation
- Aircraft: N231GZ
- Make and model: Mooney M20K
- Aircraft serial: 250253
- Engine: Cont TSIO520NB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 635630
- Part serial: DCN000174
- Condition: Cracked
- Location: Engine
- Part time: 959 hours, 515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APPROX 1.25 INCH CRACK IN TURBO CHARGER HOUSING BELOW EXHAUST INLET AT WELD.  (K)
